Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

my husband is 87 and generally in pretty good health.

User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2003
Answered : 1062 Questions
Question
my husband is 87 and generally in pretty good health. But he has had a cold bad cough low fever for 3 days and now I have just taken his temp and it is 102 and he is coughing badly and aching all over. He had the flu vaccine. It is now midnight ;and I am not sure how urgent this is and what to do. (He is a doctor!)
Fri, 9 Feb 2018 in Lung and Chest disorders
Follow-up: my husband is 87 and generally in pretty good health. 18 minutes later
The ;medications he is on now are Plaquenil, Flomax Simvastatin , Volaren and
medication for Reflux
 
 
Answered by Dr. Jnikolla 7 minutes later
Brief Answer:
antihistamines and nebulizer with steroids

Detailed Answer:
Hello and welcome in HCM

I can understand your concern

According to the history it might be a viral situation.

Usually we recommend to take paracetamol and liquids in such conditions. If you have nebulizer he can do it with steroids like Clenil.And he can take antihistamines orally one tb if you have at home (desloratadine )

If he feels breathlessness than probably the medical help is needed in ER.If not than no worries it will pass after 3-5 days.

Hope to have been helpful

Regards and feel free to ask me again

Dr.Jolanda
Above answer was peer-reviewed by
 
Follow-up: my husband is 87 and generally in pretty good health. 39 minutes later
Thank you for your answer it is helpful. I did not add that he is having frequent urination which is difficult to control.
 
 
Answered by Dr. Jnikolla 1 minute later
Brief Answer:
continue discussion

Detailed Answer:
Hi again

Unfortunately there is nothing to do at home for the urination to control.The medical help is needed fo this.

Regards

Dr.Jolanda
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor